Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Use a wheelchair for transportation, feeling in penis top lost, pain in the vein of penis. Anything serious ?

This is embarrassing to ask. I am 25 years old. I use a wheelchair for my daily transportation and within the last few days I have noticed when I sit in an upright position I start to lose the feeling on the top of my penis . I also have a small pain on the side of my penis where a vein is. This only happens when I sit down and when I lean to one side that feeling of numbness goes away. When I get in bed to lay down the feeling also goes away. This has never happened before and I have been in a wheelchair most of my life. Can this simply be because the way I am sitting on my seat cushion or is this a more serious problem I should see my doctor about?
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. You lose the feeling around the head of your penis while you sit in upright position in your wheel chair and this is obvious only during last few days.

Note the word obvious. Means you are noticing it only these days. It might have been there for so many days. This could be so common for you to notice.

Any way do consult your physician for further clarification. You should clarify your doubts without delay to get away with the anxiety around it.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor